# SDR QXEA200701403

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 22,876 hours, 33,135 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP15790111
- Part serial: 96131H7491
- Condition: Odor
- Location: Cockpit
- Part time: 7,419 hours, 11,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX - DURING CRUISE FLIGHT CREW NOTICED ACRID/PLASTIC BURNING ODOR AND SMOKE IN COCKPIT.  NO SMOKE OR ODOR IN CABIN.  DECLARED EMERGENCY AND RETURNED TO FIELD.  SMOKE/HAZE NOTICED IN VICINITY OF HUD COMBINER.  ELECTED NOT TO TURN-OFF ANY GENERATOR SWITCHES DUE TO PROXIMITY OF AIRPORT.  REPLACED PILOTS WINDSHIELD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
